# SDR AALA20151007006

- Difficulty date: August 22, 2015
- Submitted: October 7, 2015
- Operation: Air carrier
- Aircraft: N910AN
- Make and model: Boeing 737823
- Aircraft serial: 29512
- Aircraft time: 49,420 hours, 19,665 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11011
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESS WEB IN RT WW, STATION 633, HAS MULTIPLE CRACKS.  REPAIRED VERTICAL PRESS WEB IAW EA 253909.
